# SDR ASAA2021110936651

- Difficulty date: November 9, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 55,723 hours, 16,283 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5410U12
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN FLOOR SUPPORT INTERCOSTAL BETWEEN STA 312 & 328 AT LBL 45 IS CRACKED AYT FASTNER HOLE. GROUNDED - YES. REMOVED & REPLACED INTERCOSTAL AT LBL 45 BETWEEN STA 312 & 328 IAW BOEING 737-800 SRM 51-40-02-0G-0.
